Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A multiplier theorem for $ SU(n)$


Author: Norman J. Weiss
Journal: Proc. Amer. Math. Soc. 59 (1976), 366-370
MSC: Primary 43A22; Secondary 22E30
DOI: https://doi.org/10.1090/S0002-9939-1976-0420141-9
MathSciNet review: 0420141
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G = {\text{SU}}(n)$, let $ \mathfrak{g}$ be its Lie algebra and let $ m$ be a function on $ \mathfrak{g}$, invariant under the adjoint action of $ G$, which is continuous at the points of $ \hat G$ (which can be imbedded in $ \mathfrak{g}$). If $ 1 \leqslant p < 2[1 - {(n + 2)^{ - 1}}]$ and $ m$ is a multiplier for the $ {\operatorname{Ad} _G}$-invariant $ {L^p}$ functions on $ \mathfrak{g}$, then the restriction of a translate of $ m$ to $ \hat G$ is a multiplier for the central $ {L^p}$ functions on $ G$.


References [Enhancements On Off] (What's this?)

  • [1] J. Frank Adams, Lectures on Lie groups, Benjamin, New York, 1969. MR 40 #5780. MR 0252560 (40:5780)
  • [2] Jean-Louis Clerc, Sommes de Riesz et multiplicateurs sur un groupe de Lie compact, Ann. Inst. Fourier (Grenoble) 24 (1974), fasc. 1, 149-172. MR 0361620 (50:14065)
  • [3] Karel de Leeuw, On $ {L_p}$ multipliers, Ann. of Math. (2) 81 (1965), 364-379. MR 30 #5127. MR 0174937 (30:5127)
  • [4] R. Stanton and P. Tomas, Convergence of Fourier series on compact Lie groups, Bull. Amer. Math. Soc. Soc. 82 (1976), 61-62. MR 0402421 (53:6241)
  • [5] Robert Strichartz, Multiplier transformations on compact Lie groups and algebras, Trans. Amer. Math. So. 193 (1974), 99-110. MR 0357688 (50:10156)
  • [6] Norman J. Weiss, $ {L^p}$ estimates for bi-invariant operators on compact Lie groups, Amer. J. Math. 94 (1972), 103-118. MR 45 #5278. MR 0296217 (45:5278)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A22, 22E30

Retrieve articles in all journals with MSC: 43A22, 22E30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0420141-9
Keywords: $ {L^p}$ multiplier, invariant function
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society